# SDR CAL950416

- Difficulty date: May 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14889
- Make and model: Doug DC-9-82
- Aircraft serial: 49118
- System (JASC): 2170 · Humidity Control System
- Part: Separator
- Part number: 17946081
- Condition: Frozen Shut
- Location: L&R Air Cond Sys
- Part time: 20,022 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: G, O

## Discrepancy

IAH - FLT 0108 - THE AIRCRAFT STARTED LOSING PRESSURE AT 37,000 FEET WITH DE-ICING ON, AND OXYGEN MASKS WERE DROPPED MANUALLY.  CREW ATTEMPTED SECONDARY WHICH INDICATED FAILURE, SO SWITCHED BACK TO PRIMARY.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE OBSERVED SEVERAL OXYGEN  MASKS HAD NOT DEPLOYED.  BOTH LEFT AND RIGHT WATER SEPARATOR PRESSURE RELIEF PLUNGERS WERE FOUND FROZEN SHUT UPON INSPECTION OF AIR CONDITIONING SYSTEM.  BOTH WATER SEPARATOR ASSEMBLIES REMOVED AND REPLACED.   MASK RELEASE SOLENOID AT AFT GALLEY ATTENDANT SEAT FOUND SHORTED.  SOLENOID REPLACED.  THE USED OXYGEN GENERATORS ALSO REPLACED.  ACFT PRESSURIZATION CHKS AND FUNCTIONAL TEST OF OXYGEN SYSTEM WERE GOOD.  (X)
